I have low back pain and I am currantly on oxycontin
12 Jul 2010
Hi painfully frustrated, welcome to the group! Ok, you are taking OxyContin, did you forget a dose or two? That could throw you into withdrawal, which causes horrible leg cramps. You do not give a lot of info here so I shall try to answer as best as I can. Bare with me. You'll get better answers in a little while, when the rest of the group logs on.
If you have an iron shortage, that can cause leg cramps. Also, a lack of potassium, magnesium and other minerals can cause this.
Are you having any other symptoms along with calf cramping, like runny nose, coughing, anxiety attacks? Giving us more info would be helpfull.
Hope you are feeling better! sweetlemon
12 Jul 2010
I dont know this for a fact but i think i remember hearing that oxy can cause dehydration, which could definitely cause cramping. Also, the fact that youre having lower back problems might be the cause of leg cramps. Taking a multivitamin and drinking water during the day might be an easy way to help you here
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... associated with ruptured disc's in the lumbar area also for extreme anxiety due to the interferon and the anxiety with that, I've been ...
1 answer • 1 Oct 2009
I been waking up with leg cramps for so long it's not even funny. the things I have learned about leg cramps I want to share with everyone. ...
10 answers • 9 Aug 2012
My HMO and I are having an issue regarding the refilling of an existing Rx for Quinine Sulfate Tablets, 324 mg. tabs. The Rx is for 30 days only and ...
2 answers • 10 Feb 2014
Nocturnal Leg Cramps - While help with my knee pains I ride my motorcycle all year and sit at a desk
... all day . By 6:00pm I cant keep my knees bent I have turn my chair side way and straight my legs to try releave some of the pain its getting ...
0 answers • 30 Dec 2014